# SDR NACA2025011000001

- Difficulty date: January 10, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,812 hours, 18,508 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP LIGHT ILLUMINATED ON DESCENT @ 7000 FT. PERFORMED TEMP CONTROL BITE AS PER AMM 21-51-00-00, NO FAULTS FOUND. MX MESSAGE DELETED, STATUS CLEAR.
